# SDR UALA2010041601276

- Difficulty date: April 16, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 62,455 hours, 23,004 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXT FWD OVERWING EVAC LT INOPERATIVE.   RELAMPED.   OPS NORMAL.
